# SDR SWAA095117

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 24,922 hours, 14,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5417N510100
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS MISSING.  REMOVED AND REPLACED SIGN ASSY PER MM.
